- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2022 15 (5)
- Authors
- Faree, Taghareed A.; Panchal, Satish K.
- Contact information
- Faree, Taghareed A.: Dr. Babasaheb Ambedkar Marathwada University Aurangabad, India Faculty of Applied Sciences Taiz University Taiz, Yemen; taghareed.alhammadi@gmail.com; Panchal, Satish K.: Dr. Babasaheb Ambedkar Marathwada University Aurangabad, India; drpanchalsk@gmail.com
- Keywords
- fractional derivatives and integrals; topological properties of mappings; fixed point theorems
- Abstract
This paper investigates the existence and uniqueness of solutions to boundary value prob- lems involving the Caputo fractional derivative in Banach space by topological structures with some appropriate conditions. It is based on the application of topological methods and fixed point theorems. Moreover, some topological properties of the solutions set are considered. Finally, an example is provided to illustrate the main results
- Pages
- 615–622
- DOI
- 10.17516/1997-1397-2022-15-5-615-622
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/148517
Journal of Siberian Federal University. Mathematics & Physics / Existence and Uniqueness of the Solution to a Class of Fractional Boundary Value Problems Using Topological Methods
Full text (.pdf)